Share this:

I'm trying to cope with less dosage of my medication right now

Posted by @iraku in Just Want to Talk, Apr 17, 2012

I'm trying to cope with less dosage of my medication right now is not doing well. I do not want to get back to the same dosage I would like to be able to cope with this level and have some hope for being free from it in the future.


Posted by @piglit, Apr 17, 2012

Hi Iraku. Just letting you know that I.m thinking of you. Sometimes we need to take medication to make us feel better. That is a positive thing. We have a great support group here. Iam here if you need to talk and there are many others in our community too. Stay strong my dear Piglit

Roxie43 likes this

Posted by @iraku, Apr 19, 2012

Hi Piglit, I am trying to not bother so much of being on the medication. However, I enjoy doing what I do (engineering) I need to find work experience to complete my degree and I find without being on medication I feel much more driven and motivated. Life is also about compromising yeah I know's hard to let go of that feeling when you feel free to be yourself but being on medication makes me feel somewhat happier. I hope I'm making sense...


Posted by @piglit, Apr 19, 2012

Hi Iraku. You need to take what makes you feel okay with things. If your medication does that you so need to stay on it.Any changes to your medication check with the dr first won't you. I hope that you find the work experience. I'm sure that you will. So proud of you your staying focused on things. Such a good place to be. Take care Piglit


Posted by @bettyann, Apr 19, 2012

Hi Iraku!
You sound like such a nice person! It's nice to meet you. What Piglet said is very do need to work with your doctor about getting off of certain medications. Just keep your 'goal' in mind, true, but then DO what works for you. You do not have to make excuses or apologize for whatever decision you make or whatevr you need to do. Just tell yourself..".I am doing the right thing at the right time...always."...and then just mentally Let It Go...Maybe it will take a year...maybe 5 years or more. ITS ALL OK!! No one will judge you!

Iraku likes this

Posted by @iraku, Apr 19, 2012

Nice to meet you too Bettyann. Thank you for all the supports. I am seeing a psychiatrist for some years now and he was the one who put me on effexor. At the moment, we are monitoring the effects on this reduction of my medication. I guess if I will increase the dosage then it might be 35.5 mg instead of another 75 mg. I would give another month observation to see if need be.


Posted by @roxie43, Apr 19, 2012

How's your day going? Never think you're a bother because we are all here with commonality and support so you're are never alone my dear.

Please login or become a member to post a comment.